MAUDE Adverse Event Report: Arthrex, Inc. DW ARTHROSCOPY FLUID MANAGEMENT DEV; ARTHROSCOPE AND ACCESSORIES

Arthrex, Inc. DW ARTHROSCOPY FLUID MANAGEMENT DEV; ARTHROSCOPE AND ACCESSORIES
Model Number DW ARTHROSCOPY FLUID MANAGEMENT DEV
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 02-sep-2026, a sales representative reported via (b)(4) that an ar-6480 dualwave pump was not regulating pressure properly.This occurred during a case.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
DW ARTHROSCOPY FLUID MANAGEMENT DEV
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50816916
Report Number1220246-2026-04797
Device Sequence Number15992032
Product Code HRX
UDI-Device Identifier00888867039377
UDI-Public(01)00888867039377(11)210519(10)22103037
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW ARTHROSCOPY FLUID MANAGEMENT DEV
Device Catalogue NumberAR-6480
Device Lot Number22103037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown